My first blog :) Just about to start my first zoladex injections and wondering if anyone has had any luck using them?

Am new on here so hoping this work ok! Have had 3 laps and lots of abated endo, had all the painkillers and nsaid's so now just about to start 3 month injections on Friday and really worried!! My pelvic pain is bad but nothing compared to the pain in my backside! This is the most horrendous pain so would love this to ease! Has anyone had this symptom and has the zoladex helped at all? Thank you x

14 Replies

oldestnewest
  • Hi,

    I have had three laps and as part of the recovery from these I have had on a number of occasions a 3 month course of Zoladex injections. The injection is done in your tummy and is very quick, just stings a little. I didn't experience a period after this was done (some people do) although had hot sweats as a side effect so they gave me HRT to help with this. I am due my last Zoladex Monday then due my first period in 4 months christmas (lovely present). Having these injections are beneficial and do help with the pain. Try not to worry as its all done in your best interests. Hope I have helped.

    Let me know how you get on.

    All the best, Jules.x

  • Hi jules! Well it will be coming up too 2 weeks since the injections and have been religiously taking my sage tablets in the hope of warding off the hot flushes!! Have had no bad effects yet but I don't know how long before anything should happen! Am secretly hoping that as no adverse side effect yet I'm going to cope well for the next 3 months!! Xx

  • Wow thanks for that info so wished I knew about this page sooner! Been worrying myself silly the last week! I had a merina coil put in after 2 nd lapo in oct 2010 and haven't had a period since so luckily no period for 2 years! That's why I was wondering what the point of the injections would be! I feel better about it now, you know what it's like you don't have time to ask questions when u r in the room! I really am grateful for your reply :) does it give you pain relief for long? I currently have merina coil, pain patch and pregablin and am in agony! I can cope with the pelvic pain just about but it is just so painfull like a rod has been thrown up my backside! (Sorry! ) thank u so much xxxx

  • This page is so informative and a great help in relation to support, it's nice to talk to other sufferers. I know how you feel as when you see the consultants you have so much information to absorb you forget to ask questions, I have to write my questions down in advance at times.

    Normally the injections are done every 3-4 weeks and when it gets to week 3 I begin to experience light cramping and pain when going to the toilet. I also find that my stomach starts to swell which is probably water retention. I completely understand the pain up your backside as I get that sometimes and it literally puts me on the floor. My consultants have said I will never be pain free completely but as long as the pain is managed we can carry on with day to day life as much as possible. Try not to worry about the injection as they wouldn't put you through it if they didn't think it would help you. Hope it goes ok, let me know.

    I've just been told to avoid cheese and bread and cut down on chocolate; not impressed with that I can tell you. Lol.

    Take care, Jules.x

  • Hi I am just about to have my 3rd zoladex injection ( I am on the monthly ones) just starting to feel better have had no pain this month and feeling less fatigued. The night sweats rea pin but bearable. Hope this helps x

  • Thanks again ! Giving up chocolate ? Surely not! Well I just pray it works as I understand I won't be pain free but ill swap all the pain in the rest of my body just for this backside pain to go away. Well only a couple of days now so will keep you posted! Not worried at all about the actual injection as has had so much worse to deal with was just worried as all I read everywhere were night sweats and hot flushes and been there and it's not pleasant ! But happy to go through it for some relief! So grateful for feedback as I'm feeling a lot calmer now x

  • Just to add I took sage tablets on zoladex and had few flushes/night sweats. Obviously I dont know for sure but I cant attribute it to anything else. Good luck. x

  • Thank you so much I will stock up! X

  • One last question! I've read that u r actually injected with an implant does anyone know if that is true? X

  • Hi, that is true it is an implant rather than fluid but when it has been inserted you don't feel it; it's the size of a grain of rice. You will experience hot sweats at night but they don't last long, any thing like you say is better than endo pain. Good luck, you will be fine promise. Xx

  • Again thank you so much for replying it is such a help! That made me giggle it being the size of a grain of rice, here's me thinking it was going to he big!!! Thanks for the support ill let you know how I get on fingers crossed I just can't believe how worried I am it's crazy when I've been through so much already and am worrying how my body will react I suppose! U r so kind for replying xx

  • Hi Jojo,

    How are you doing? Have you had your Zoladex injection yet? If so hope it went ok for you and that you aren't in too much discomfort. xx

  • Hiya!! Yes had the first injection 2 weeks ago today! It was very painful for about 3 days but calmed down after that! Have had no side effects so far so I am hoping that my body is going to react well to it but I may just be kidding myself as maybe the side effects don't start for a while? Will keep you posted thank you for asking! Xx

  • I started Zoladex injection on 4 November, I had my period on its time 20 November, I wonder does that mean the injection is not effective as I didn't have any side effect only change is that the period was less painful than before and less severe

You may also like...